Advertisement

On symmetric stable measures with discrete spectral measure on banach spaces

  • Dang-Hung Thang
  • Nquyen Zui Tien
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 828)

Keywords

Banach Space Radon Measure Random Element Stable Measure Separable Banach Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. De Acosta, Stable measures and seminorms, Ann.Prob. 3 (1975), 865–875.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    C. Borell, Gaussian Radon measures on locally convex spaces, Math.Scad. 38 (1976), 265–283MathSciNetzbMATHGoogle Scholar
  3. [3]
    P.L. Brockett, Support of infinitely devissible measures on Hilbert space, Ann.Prob.5 (1977), 1012–1017.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    T. Byczkowski, Some results concerning Gaussian measures on matric linear spaces, Lect.Notes in Math. 656 (1978), 1–16.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Dang Hung Thang, Nguyen Zui Tien, Support of probability measure in linear topological spaces (in Vietnamese), Proc. of the Second Math. conference, Hanoi 1977.Google Scholar
  6. [6]
    Dang Hung Thang, Nguyen Zui Tien, Linear measurable functional with respect to stable measure in Banach Spaces (in Vietnamese), Proc. of the Second Math. Conference, Hanoi 1977.Google Scholar
  7. [7]
    Dang Hung Thang, Nguyen Zui Tien, On symmetric stable measures on space 1p, 1≤p<+∞, Teor.Verojat i Primen.Google Scholar
  8. [8]
    Dang Hung Thang, Nguyen Zui Tien, On Stable measures on Banach spaces (Preprint)Google Scholar
  9. [9]
    R.M. Dudley, Singularity of measures on linear spaces, Z.Wahr. 6(1966), 129–132.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    R.M. Dudley and M. Kanter, Zero-one laws for stable measures, Proc.AMS 45(1974), 245–252.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    T. Hoffmann-Jørgensen, Sums of independent Banach space valued random variables, Studia Math.52(1974), 159–186.MathSciNetzbMATHGoogle Scholar
  12. [12]
    K. Ito, M. Nisio, On the convergence of sums of independent Banach space valued random variables, Osaka T.Math.5 (1968) 35–48.MathSciNetzbMATHGoogle Scholar
  13. [13]
    N.C. Tain, A zero-one law for Gaussian processes, Proc.AMS 29 (1971), 585–587.MathSciNetCrossRefGoogle Scholar
  14. [14]
    N.C. Tain, and G. Kallianpur, Norm convergent expansions for Gaussian processes in Banach spaces, Proc. AMS 25(1970), 890–895.MathSciNetzbMATHGoogle Scholar
  15. [15]
    G. Kallianpur, Zero-one laws for Gaussian processes Trans.AMS 149(1970), 199–211.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Nguyen Zui Tien, The structure of linear measurable functionals with respect to Gaussian measure in Banach spaces, Teor. Verojat i Primen 23(1978)Google Scholar
  17. [17]
    K.R.Parthasarathy, Probability Measures on Metric spaces, New York-London, 1967.Google Scholar
  18. [18]
    V. Paulauskas, On stable distributions on separable Banach spaces, Second Vilnius conference on Probability theory and Mathematical statistics. Abstracts of communications, Vilnius, 1977, 166–167.Google Scholar
  19. [19]
    L.A. Shepp, Distinguishing a sequence of random variables from a translate of itself, Ann.Math.Stat.36 (1965), 1107–1112.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    L. Schwartz, Les espaces de type et cotype 2, d’apres Bernard Maurey el leurs applications, Ann.Inst.Fourier, Grenoble 24(1974), 179–188.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    A.V. Skorokhod, On admissible translations of measures in Hilbert space. Teor.Verojat i Primen, 15(1970), 577–598 in Russian.Google Scholar
  22. [22]
    V.N. Sudakov, Linear sets with quasi-invariant measures, Dokl.Akad.Nauk. SSR 127(1959),524–525 (In Russian)MathSciNetzbMATHGoogle Scholar
  23. [23]
    B.S. Rajput, On the support of symmetric infinitely divisible and stable probability on LCTVS, Proc.AMS 66(1977),331–334.MathSciNetCrossRefzbMATHGoogle Scholar
  24. [24]
    A. Tortrat, Sur les lois e(λ) dans les espaces vectorielles Applications aux lois stables, Z.Wahr.27(1976), 175–182.MathSciNetCrossRefzbMATHGoogle Scholar
  25. [25]
    K. Urbanik, Random linear functionals and random integrals, Collog.Math., 33(1975), 255–263.MathSciNetzbMATHGoogle Scholar
  26. [26]
    N.N. Vakhania, Nguyen Zui Tien, On the probability measures in Banach spaces (in Vietnamese), Tap San Toan Hoe II, 3–4 (1974), 1–19.Google Scholar
  27. [27]
    T. Zinn, Zero-one laws for no-Gaussian measures, Proc.AMS 44(1974), 179–185.MathSciNetCrossRefzbMATHGoogle Scholar
  28. [28]
    T. Zinn, Admissible translations of stable measures, Studia Math. 54(1976), 245–257.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Dang-Hung Thang
    • 1
  • Nquyen Zui Tien
    • 1
  1. 1.Department of MathematicsUniversity of HanoiVietnam

Personalised recommendations